Hi, I've just recently decided to switch my method of birth control and my doctor prescribed aviane to me. A year ago, I was receiving the depo provera shot and I decided to stop one because 1. I am a huge baby when it comes to shots 2. because I experienced the most horrible cramps, mood swings and decreased sex drive and 3. I've heard stories of some women being unable to conceive children after being on the depo shot. I guess my biggest fear is meeting someone and when I we're finally ready not being able to conceive. So my question is has anyone here been on aviane and had trouble becoming pregnant?
Hi Ideserveinnovation From when i was still working in the pharmacy all of your questions or observations are valid above I knew of many woman had a heck of a time getting preg.THE longer they were on the shots and much more problems in general encluding my sister... The pill the doctor put you on I just checked and in most cases you stop them and a woman well get Pregnant 89% of the time within the year. I know you read all of this but since your used to the shots remember to take the pill at the same time each day just because your not used to it and you don't want any supprises. And if you get put on a antibiotic for any reason use backup it alters the potency of the oral b/c so you have them use a condom hope that well help you some but what you have done is the right thing most of the woman at some point always seemed to have problems with the shots at some point... Happy New Year..hope this answers you chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I took one dose of depo provera and did not like the side effects. I was experiencing
Posted 16 May 2013 • 1 answer
Posted 29 Oct 2015 • 1 answer
Posted 20 Jun 2016 • 2 answers
Posted 5 Aug 2016 • 1 answer
Posted 23 Jun 2017 • 1 answer